Open Access
Translator Disclaimer
July, 1973 Hiding and Covering in a Compact Metric Space
Robert J. McEliece, Edward C. Posner
Ann. Statist. 1(4): 729-739 (July, 1973). DOI: 10.1214/aos/1176342467

Abstract

This paper studies the relationship between games of search on a compact metric space $X$ and the absolute epsilon entropy $I(X)$ of $X$. The main result is that $I(X) = -\log \nu_L^\ast, \nu_L^\ast$ being the lower value of a game on $X$ we call "restricted hide and seek."

Citation

Download Citation

Robert J. McEliece. Edward C. Posner. "Hiding and Covering in a Compact Metric Space." Ann. Statist. 1 (4) 729 - 739, July, 1973. https://doi.org/10.1214/aos/1176342467

Information

Published: July, 1973
First available in Project Euclid: 12 April 2007

zbMATH: 0287.90035
MathSciNet: MR343980
Digital Object Identifier: 10.1214/aos/1176342467

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.1 • No. 4 • July, 1973
Back to Top